Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some limits of Boolean algebras


Author: Franklin Haimo
Journal: Proc. Amer. Math. Soc. 2 (1951), 566-576
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1951-0045084-7
MathSciNet review: 0045084
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, rev. ed., New York, 1949. MR 0123490 (23:A815)
  • [2] S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, New York, 1942. MR 0007093 (4:84f)
  • [3] R. Sikorski, On the representation of Boolean algebras as fields of sets, Fund. Math. vol. 35 (1948) pp. 247-258. MR 0028374 (10:437b)
  • [4] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481. MR 1501905

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0045084-7
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society